# SDR USAA2012052100013

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 58,150 hours, 38,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546435277MC
- Part serial: 1509
- Condition: Delaminated
- Location: Te Flap
- Part time: 57,836 hours, 38,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - DELAMINATION ON LEFT OUTBOARD TRAILING EDGE FLAP AT WS 415L, TRAILING EDGE WEDGE.  REPAIRED LEFT OUTBOARD TRAILING EDGE FLAP AT WS 415L, TRAILING EDGE WEDGE IAW B737-400 SRM 51-70-10.
